# SDR DXTA2009111303858

- Difficulty date: November 12, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605363
- Aircraft time: 5,225 hours, 4,212 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE3663231E0113
- Condition: Chafed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, S, J
- Precautionary procedure: O

## Discrepancy

WHEN BRAKE PRESSURE IS APPLIED TO PEDALS, HISSING NOISE CAN BE HEARD AND FLUID LEAKS OUT OF LT PEDAL ON CO-PILOT SIDE.  FOUND LINE CONNECTING TO UPPER PORT FITTING ON CO-PILOT'S LT MASTER CYLINDER CHAFED AND LEAKING REPLACED. REPLACED LINE WITH NEW. BLED BRAKE SYSTEM. OPS/LEAK CHECK GOOD AT THIS TIME. MAINTENANCE IAW M/M 32-42-00
